# SDR SWAA2015110245672

- Difficulty date: September 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: S2506195
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON, OTBD HINGE T ANGLE CRACKED.  R & R T ANGLE IAW SRM.
